# SDR DALA1108709857

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STA LT STA 1230 ATTACH ANGLE FUSELAGE TO VERTICAL IS CRACKED.  REMOVED CRACKED ATTACH ANGLE IAW DC9 SRM 51-30-2 & 51-30-5 FABRICATED PER DWG 5912188 IAW DC9 SRM 51-10-2.  HEAT TREAT OF NEW ANGLE ACCOMPLISHED ON 2446N01636.  LOCATED, DRILLED, TREATED AND PRIMED ATTACH ANGLE IAW DC9 SRM 51-10-4, 51-10-3.  INSTALLED ATTACH ANGLE IAW DC9 SRM 51-30-2 & 51-30-5 PER DWG 5912188.
